# SDR AALA202206287604

- Difficulty date: June 15, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BEAM CORRODED BETWEEN STA 947.5-986.5, STR 17L, AND LEFT BUTT LINE 64. REMOVED AND REPLACED INNER CHORD SECTION PER SRM 53-70-15-2R.
